Hi i have noticed since being on gabpentin and i'm only gettiong up to 900mg a day i'm feeling bloated with ankles and feet swelling up. the plus side is that pain is better
I started the sister drug to gabapentin... Lyrica. It has only been a week and a half but I, too, feel bloated and my hands & feet are swollen !!! I'm watching carefully to make sure I keep my feet elevated and use oil. I'm really scared my feet will start to peal & crack.. On the upside, Lyrica has made a tremendous improvement on the pain level !!! I'm actually able to tolerate the heat & swelling which gives me the chance to think about other things in life!!! It helps me sleep & w/o being deprived I'm finding less depression and starting to feel happy....
Yes!!! Defiantly is the Gabapentin, I have been on Gabapentin for 4 years and last year went up to 1200 morning and night and suddenly my legs became 5x the normal size, same with my feet. I also put on a lot of weight on them! , I kept asking the dr but he wasn’t listning and it wasn’t until I saw someone say it tht I realised it was Gabapentin. Since then I am down to 600mg as it was never helping the pain as Gabapentin helps, but then ur body builds up a tolerance to it! Which it did with me, I am only on it as they have nothing else for me ATM.
I also noticed with Gabapentin my face became swollen and hands. But it will be Gabapentin . As its easy to say, raise your legs but I know from this year spent on them you could raise your legs ro hours the swelling wont go away, if it does it will be back within the hour! I’m always in therefore I’m always resting bt still have swollen legs, im only 17 and very image conscious so it’s a big problem for me!
My Dr. wouldn't put me on Gabapentin for that reason. dosage, tolerance, etc. I suggest you see someone that will listen to u & help. Your too young to have to suffer.
I know, my normal dr has had me on it for 5. Years although it never affected before until the high dose started, I am trying to get off it completely now! When I last went to see my neurologist she was on maternity leave! And won’t be bk until April so i will have to wait until then to see what’s going to happen as I’m very wary of trying new tablets as in June I had a life threatening allergic reaction called Steven Johnson Syndrome which was due to Tegretol which I was on for EM and sadly was working too!! So now I’m quite funny about new meds! We all really need a cure fast!